Formes de Pfaff, polynômes complètement intégrables

Georges Reeb

Annales de l'institut Fourier (1964)

  • Volume: 14, Issue: 1, page 37-42
  • ISSN: 0373-0956

How to cite


Reeb, Georges. "Formes de Pfaff, polynômes complètement intégrables." Annales de l'institut Fourier 14.1 (1964): 37-42. <>.

author = {Reeb, Georges},
journal = {Annales de l'institut Fourier},
keywords = {partial differential equations equations},
language = {fre},
number = {1},
pages = {37-42},
publisher = {Association des Annales de l'Institut Fourier},
title = {Formes de Pfaff, polynômes complètement intégrables},
url = {},
volume = {14},
year = {1964},

AU - Reeb, Georges
TI - Formes de Pfaff, polynômes complètement intégrables
JO - Annales de l'institut Fourier
PY - 1964
PB - Association des Annales de l'Institut Fourier
VL - 14
IS - 1
SP - 37
EP - 42
LA - fre
KW - partial differential equations equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.